# SDR 02FDEA00347

- Difficulty date: May 17, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 44,738 hours, 21,277 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part serial: 1143
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL330 SMOKE IN COCKPIT, PERFORMED RED TAB PROCEDURES ORIGIN OF SMOKE   APPEARED TO BE FROM SECOND OFFICER'S SEAT.  PULLED SECOND OFFICERS SEAT CIRCUIT   BREAKERS AND DIVERTED TO KSLC. C/B'S REMAIN PULLED, AND ELECTRICAL CONNECTOR TO   SEA CONTROLS IS DISCONNECTED FOR PRECAUTIONARY REASONS.    REMOVED AND REPLACED F/E'S CREW SEAT IAW MM 25-11-03-4.  OFF MFG 1057D25-10-06                      SRL 1143                               ON MFG 1057D25-10-06  SRL 1087RW
